I got to ten years before I thought about it.Alan O wrote:Bonefishblues wrote:Makes mental note to read the thread as I've been on them for 6 months or so
Do bear in mind that the this thread will disproportionately represent people who have suffered such side effects. I've been taking statins for 12 years, and have never had any adverse effects at all.
If you go back through my thread, you'll see I'm on injections of Repatha every fortnight now.
I starting to feel that I'm suffering like I did when on statins.
When I get an appointment with my specialist - maybe later this year - I'm going to mention it.
Aches and pains include:
Neck, shoulders, back, arms, ankles.
..................... but no nose bleeds though it runs a lot, and no throat aches .........but mainly like I said right at the beginning of my OP.
It's all very familiar.
Mick F wrote:If you read about the common side effects of taking statins, it reads like a list of what I'm suffering from.
http://www.nhs.uk/Conditions/Cholestero ... fects.aspx
I have a large familial cholesterol problem and have been taking huge rugby balls of statins every day for maybe 10 years. As I've become older, I'm obviously feeling my age, but headaches are ever present (some of them are severe), I often get indigestion, my joints ache especially ankles and elbows, I get the odd nosebleed when I blow my nose, and my nose seems to continually run a bit, plus often I have an achey throat.
I've decided that for the whole of June, I'm not going to take my daily dose of Atorvastatin 80mg and see how I get on.
If any or all of the above symptoms disappear, I'll have to make my mind up about quality of life vs cholesterol reduction.
I see myself as a fit and healthy person as I'm certainly not a couch potato, overweight slob.